# SDR YENA20091121162

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 6,692 hours, 3,937 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT 904 ORD-JFK - SLAT FAIL, EICAS MESSAGE ON APPROACH TO JFK GOING FROM SLAT/FLAPS POSITION 0 TO 1, CREW RAN QRH PROCEDURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX TROUBLESHOT PER TSM 27-81-00-810-802A INSPECTED LEFT AND RIGHT WING ALL 8 SLAT TORQUE LIMITER TRIP INDICATORS, NO FAULTS FOUND.  TRANSITORY CONDITION AS PER STEP 37 IN FIM.  REMOVED AND REPLACED SLAT FLAP ACTUATOR CONTROL ELECTRIC UNIT IAW AMM 27-53-02, AS PRECAUTIONARY.  OPS CHECK GOOD.  AIRCRAFT REINSTATED BACK INTO SERVICE.
